Please suggest any english medicine / tablet to completely cure of lipoma...
6 Jan 2013
Hi. You have not mentioned where the Lipoma is and whether it is for cosmetic reasons that you are asking. If it is a benign or innocent subcutaneous Lipoma consisting of adipose tissue - painless, moveable & soft to touch and not in the face, you could ignore it. There are many such Lipomas internally which live through with us. On the other hand, surgical excision or liposuction of Lipomas is done if the Lipoma is painful, if malignancy is suspected, or for cosmetic reasons. There are steroidal or Phosphatidylcholine compounds for causing injection-Lipolysis (breakdown of adipose fats) used for cosmetic or other reasons by doctors. As far as I know, there is no tablet that can effect Lipolysis. Do consult a surgeon who is into Bariatic Surgery in any case.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... make you sleepy? Or is it a sign the medicine is working and her eye is getting better?
1 answer • 26 Nov 2011
My sister-in-law lives in Argentina. She needs to take DIPIPERON 40mg/ml (PIPAMPERONE). In this moment, this medicine is not available in my country. ...
1 answer • 5 Feb 2012
Been on toviaz and the phizer company sends me this medicine free every 3 months
2 answers • 20 Mar 2014
I have a large bulge on my upper thigh. The doctor called it a cyst and the surgeon said it it Lipoma. Everything I read it sounds more like ...
0 answers • 23 Mar 2014